Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 77, Number 262

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A posteriori error analysis for conforming MITC elements for Reissner-Mindlin plates
C. Carstensen and Jun Hu.
Math. Comp. 77 (2008), 611-632
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373172
A posteriori error estimates for Maxwell equations
Joachim Schöberl.
Math. Comp. 77 (2008), 633-649
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373173
Equilibrated residual error estimator for edge elements
Dietrich Braess and Joachim Schöberl.
Math. Comp. 77 (2008), 651-672
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373174
An adaptive perfectly matched layer technique for 3-D time-harmonic electromagnetic scattering problems
Junqing Chen and Zhiming Chen.
Math. Comp. 77 (2008), 673-698
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373175
A discontinuous Galerkin finite element method for time dependent partial differential equations with higher order derivatives
Yingda Cheng and Chi-Wang Shu.
Math. Comp. 77 (2008), 699-730
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373176
An $hp$-local discontinuous Galerkin method for some quasilinear elliptic boundary value problems of nonmonotone type
Thirupathi Gudi, Neela Nataraj and Amiya K. Pani.
Math. Comp. 77 (2008), 731-756
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373177
Superconvergence analysis for Maxwell’s equations in dispersive media
Qun Lin and Jichun Li.
Math. Comp. 77 (2008), 757-771
Abstract, references and article information
Full-text PDF Free Access
Numerical analysis of an explicit approximation scheme for the Landau-Lifshitz-Gilbert equation
Sören Bartels, Joy Ko and Andreas Prohl.
Math. Comp. 77 (2008), 773-788
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373179
A convergent scheme for a non-local coupled system modelling dislocations densities dynamics
A. El Hajj and N. Forcadel.
Math. Comp. 77 (2008), 789-812
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373180
Smoothed projections in finite element exterior calculus
Snorre H. Christiansen and Ragnar Winther.
Math. Comp. 77 (2008), 813-829
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373181
A sharp convergence estimate for the method of subspace corrections for singular systems of equations
Young-Ju Lee, Jinbiao Wu, Jinchao Xu and Ludmil Zikatanov.
Math. Comp. 77 (2008), 831-850
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373182
Convergence of a finite volume scheme for coagulation-fragmentation equations
Jean-Pierre Bourgade and Francis Filbet.
Math. Comp. 77 (2008), 851-882
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373183
Jacobi rational approximation and spectral method for differential equations of degenerate type
Zhong-qing Wang and Ben-yu Guo.
Math. Comp. 77 (2008), 883-907
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373184
Coupling of general Lagrangian systems
A. Ambroso, C. Chalons, F. Coquel, E. Godlewski, F. Lagoutière, P.-A. Raviart and N. Seguin.
Math. Comp. 77 (2008), 909-941
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373185
Lattice-Boltzmann type relaxation systems and high order relaxation schemes for the incompressible Navier-Stokes equations
Mapundi Banda, Axel Klar, Lorenzo Pareschi and Mohammed Seaïd.
Math. Comp. 77 (2008), 943-965
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373186
Rational Gauss-Chebyshev quadrature formulas for complex poles outside $[-1,1]$
Karl Deckers, Joris Van Deun and Adhemar Bultheel.
Math. Comp. 77 (2008), 967-983
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373187
Maximum of the modulus of kernels in Gauss-Turán quadratures
Gradimir V. Milovanovic, Miodrag M. Spalevic and Miroslav S. Pranic.
Math. Comp. 77 (2008), 985-994
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373188
Arnoldi and Jacobi-Davidson methods for generalized eigenvalue problems $Ax=𝜆Bx$ with singular $B$
Joost Rommes.
Math. Comp. 77 (2008), 995-1015
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373189
A local Lagrange interpolation method based on $C^{1}$ cubic splines on Freudenthal partitions
Gero Hecklin, Günther Nürnberger, Larry L. Schumaker and Frank Zeilfelder.
Math. Comp. 77 (2008), 1017-1036
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373190
The generalized triangular decomposition
Yi Jiang, William W. Hager and Jian Li.
Math. Comp. 77 (2008), 1037-1056
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373191
The Abel Lemma and the $q$-Gosper Algorithm
Vincent Y. B. Chen, William Y. C. Chen and Nancy S. S. Gu.
Math. Comp. 77 (2008), 1057-1074
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373192
The double-base number system and its application to elliptic curve cryptography
Vassil Dimitrov, Laurent Imbert and Pradeep K. Mishra.
Math. Comp. 77 (2008), 1075-1104
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373193
$\mathbf{Li}^{\boldsymbol{(p)}}$-service? An algorithm for computing $\boldsymbol{p}$-adic polylogarithms
Amnon Besser and Rob de Jeu.
Math. Comp. 77 (2008), 1105-1134
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373194
On the polynomial representation for the number of partitions with fixed length
So Ryoung Park, Jinsoo Bae, Hyun Gu Kang and Iickho Song.
Math. Comp. 77 (2008), 1135-1151
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373195
Noether’s problem and $\mathbb{Q}$-generic polynomials for the normalizer of the $8$-cycle in $S_{8}$ and its subgroups
Ki-ichiro Hashimoto, Akinari Hoshi and Yuichi Rikuna.
Math. Comp. 77 (2008), 1153-1183
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373196
Small generators of the ideal class group
Karim Belabas, Francisco Diaz y Diaz and Eduardo Friedman.
Math. Comp. 77 (2008), 1185-1197
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373197
Fast convolutions meet Montgomery
Preda Mihailescu.
Math. Comp. 77 (2008), 1199-1221
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373198
On the equation $s^{2}+y^{2p} = 𝛼^{3}$
Imin Chen.
Math. Comp. 77 (2008), 1223-1227
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373199